Spasmend tablets are used for joint pain, period pain, headache, fever, respiratory depression, toothache and other conditions. Spasmend tablets may also be used for purposes not listed in this medication guide.
Spasmend Tablet contains Mephenesin, and Paracetamol as active ingredients. Spasmend tablets work by treating the painful muscle spasm; increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating; Detailed information related to Spasmend tablet's uses, composition, dosage, side effects and reviews is listed below.
Spasmend Tablet Uses
Spasmend tablets are used for the treatment, control, prevention & improvement of the following diseases, conditions and symptoms:
- Joint Pain
- Period Pain
- Respiratory depression
- Ear pain
Spasmend Tablet Working, Mechanism of Action and Pharmacology
Spasmend Tablet improves the patient's condition by performing the following functions: Treating the painful muscle spasm. Increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating.
Spasmend Tablet - Composition and Active Ingredients
Spasmend Tablet is composed of the following active ingredients (salts)
- Mephenesin - 150Mg
- Paracetamol - 500Mg
Please note that this medicine may be available in various strengths for each active ingredient listed above.
Spasmend Tablet - Side-effects
The following is a list of possible side-effects that may occur from all constituting ingredients of Spasmend Tablet. This is not a comprehensive list. These side-effects are possible, but do not always occur. Some of the side-effects may be rare but serious. Consult your doctor if you observe any of the following side-effects, especially if they do not go away.
- Blurred vision
Spasmend Tablet - Precautions & How to Use
Before using Spasmend tablets, inform your doctor about your current list of medications, over the counter products (e.g. vitamins, herbal supplements, etc.), allergies, pre-existing diseases, and current health conditions (e.g. pregnancy, upcoming surgery, etc.). Some health conditions may make you more susceptible to the side-effects of the drug. Take as directed by your doctor or follow the direction printed on the product insert. Dosage is based on your condition. Tell your doctor if your condition persists or worsens. Important counseling points are listed below.
- Avoid using it if allergic to paracetamol
- Do not take paracetamol if you consume alcoholic beverages every day
- Pregnant, planning to become pregnant or breastfeeding